Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-2 of 2 (Search time: 0.004 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
Foliations Modeling Nonrational Simplicial Toric Varieties

Battaglia, Fiammetta; Zaffran, Danresearcher, INTERNATIONAL MATHEMATICS RESEARCH NOTICES, no.22, pp.11785 - 11815, 2015

On the complete weight enumerators of some reducible cyclic codes

Bae, Sunghanresearcher; Li, Chengju; Yue, Qin, DISCRETE MATHEMATICS, v.338, no.12, pp.2275 - 2287, 2015-12

rss_1.0 rss_2.0 atom_1.0